# SDR VNAA2011061500015

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 17,226 hours, 17,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2288
- Condition: Failed
- Location: Te Flap
- Part time: 20,163 hours, 4,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE WHILE IN CRUISE FLIGHT EN ROUTE FROM CLT TO PGV.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
